# SDR FDEA202010223228

- Difficulty date: October 22, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: AYB70002
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STRUCTURE, STA 1156 L39, SUGER SCOOP FITTING (AYB 7000) CRACKED   APPROX 1 INCH BEYOND PREVIOUS STOP DRILL, MARKED.  REMOVED AND REPLACED SUGAR SCOOP FITTING AYB7000-1, REFERENCE DOUGLAS DRAWING NYB6042.
